Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Have palpitation, anxiety and tremors after taking Viagra. Can you help?

Hi. I am 30 years old male and have no ED problem. Recently I had consumed 100mg of viagra , since then I have palpitation , anxeity, tremors and feels like I am about to faint. I have developed a fear that I am on the verge of losing my mind and going manic. Have undergone, all kind of tests, ECG , Thyroid, Complete Lipid Profile and Blood Tests. My ISO titer is 453 which the doctor said it is due to anxeity may be. I dont have any joint pains or body pain as such. Can you help? Thank You.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi yasser,

The main mechanism of vigra action can some time lead to decrease in blood pressure in some people to a level that it can present in the way you are feeling.

Decrease in blood pressure can lead to palpitation, anxiety and tremors which you suffer when you have this drug. This drug has also interaction with drugs used to maintain blood pressure and is not advised for some one you is taking some sort of cardio vascular drug.

If you have some sort of cardio problem or if you are taking some drug related with cardiac problem than I would advice you to consult your doctor before using vigra in future or even if you don't have any thing and have problem with vigra than stop taking this.

Thanks and take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor